Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 73, NWS La Crosse, WI

July 3, 2006La Crosse County, Trempealeau County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 3, 2006, 6:43 PM CDT for La Crosse County, Trempealeau County, Wisconsin. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2006, 6:43 PM CDT (23:43 UTC)
Expired
Jul 3, 2006, 7:30 PM CDT
In force
47 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

Counties La Crosse County, WI, Trempealeau County, WI

The radar

The La Crosse radar (KARX), 29 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 6:48 PM CDTHAIL 0.886 Ene Galesville, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 3, 4:34 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.7 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2006-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1676 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2006-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1676 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
858 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 032344
SVRARX
WIC063-121-040030-
/O.NEW.KARX.SV.W.0073.060703T2343Z-060704T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
643 PM CDT MON JUL 3 2006

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LA CROSSE COUNTY IN WEST CENTRAL WISCONSIN...
  SOUTHEASTERN TREMPEALEAU COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 730 PM CDT

* AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
  STORM WAS LOCATED NEAR CAMP DECORAH...OR ABOUT 17 MILES NORTH OF LA
  CROSSE...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  COUNCIL BAY AND CAMP DECORAH AROUND 645 PM...
  CAMP EHAWEE AND STEVENSTOWN AROUND 650 PM...
  SEVERSON COULEE AND MINDORO AROUND 655 PM...
  MINDORO CUT AND BURR OAK AROUND 700 PM...
  COUNTY ROADS D E AND E AROUND 705 PM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

LAT...LON 4407 9092 4391 9092 4403 9132 4416 9128
      4416 9128 4415 9116 4408 9116 4407 9115

$$

SHEA
5 follow-up statements
000 
WWUS53 KARX 032351
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
649 PM CDT MON JUL 3 2006

WIC063-121-040030-
/O.CON.KARX.SV.W.0073.000000T0000Z-060704T0030Z/
TREMPEALEAU WI-LA CROSSE WI-
649 PM CDT MON JUL 3 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHERN LA CROSSE AND SOUTHEASTERN TREMPEALEAU COUNTIES...

AT 646 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL. THIS STORM WAS LOCATED IN FAR SOUTHEAST TREMPEALEAU COUNTY...
ABOUT 5 MILES EAST OF GALESVILLE AND APPROACHING THE CAMP EHAWEE
AREA IN FAR NORTHERN LA CROSSE COUNTY.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CAMP EHAWEE AND STEVENSTOWN AROUND 655 PM...
  SEVERSON COULEE AND MINDORO AROUND 700 PM...
  MINDORO CUT AND BURR OAK AROUND 705 PM...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM.

LAT...LON 4407 9092 4391 9092 4403 9132 4416 9128
      4416 9128 4415 9116 4408 9116 4407 9115

$$

SHEA
000 
WWUS53 KARX 032356
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
654 PM CDT MON JUL 3 2006

WIC063-121-040030-
/O.CON.KARX.SV.W.0073.000000T0000Z-060704T0030Z/
TREMPEALEAU WI-LA CROSSE WI-
654 PM CDT MON JUL 3 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHERN LA CROSSE AND SOUTHEASTERN TREMPEALEAU COUNTIES...

AT 652 PM...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING QUARTER SIZE HAIL ALONG THE TREMPEALEAU AND LA 
CROSSE COUNTY LINE...ALONG THE BLACK RIVER WEST OF NORTH BEND 
WISCONSIN. THIS STORM WAS LOCATED ABOUT 18 MILES NORTH OF LA 
CROSSE...MOVING EAST AT 30 MPH.

IF YOU ARE BOATING ALONG THE BLACK RIVER...TAKE SHELTER NOW.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MINDORO CUT AND SEVERSON COULEE AROUND 700 PM.

LAT...LON 4407 9092 4391 9092 4403 9132 4416 9128
      4416 9128 4415 9116 4408 9116 4407 9115

$$
SHEA
000 
WWUS53 KARX 040004
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
703 PM CDT MON JUL 3 2006

WIC063-121-040030-
/O.CON.KARX.SV.W.0073.000000T0000Z-060704T0030Z/
TREMPEALEAU WI-LA CROSSE WI-
703 PM CDT MON JUL 3 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHERN LA CROSSE AND SOUTHEASTERN TREMPEALEAU COUNTIES...

AT 700 PM...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING PENNY SIZE HAIL IN FAR NORTHERN LA CROSSE 
COUNTY...JUST EAST OF CAMP EHAWEE AND NEAR BURR OAK. THIS IS ABOUT 
20 MILES NORTHEAST OF LA CROSSE AND MOVING EAST AT 30 MPH.

THE STORM HAS WEAKENED SINCE THE WARNING WAS ISSUED SO THE HAIL SIZE 
IS LIKELY LOWER NOW. HEAVY RAIN CAN ALSO BE EXPECTED ALONG WITH WIND 
GUSTS TO 30 MPH.

ANYONE BOATING ALONG THE BLACK RIVER NEAR THE JACKSON COUNTY LINE 
SHOULD BE ALERT FOR THREATENING WEATHER AND ALREADY SECURE.

LAT...LON 4407 9092 4391 9092 4403 9132 4416 9128
      4416 9128 4415 9116 4408 9116 4407 9115

$$
SHEA
000 
WWUS53 KARX 040009
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
709 PM CDT MON JUL 3 2006

WIC121-040017-
/O.CAN.KARX.SV.W.0073.000000T0000Z-060704T0030Z/
TREMPEALEAU WI-
709 PM CDT MON JUL 3 2006

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEAST TREMPEALEAU COUNTY 
IS CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND MOVED 
OUT OF THE COUNTY...SO THE WARNING IS CANCELLED EARLY.

LAT...LON 4407 9092 4391 9092 4403 9132 4406 9130
      4406 9122 4408 9119 4408 9116 4407 9115

$$

WIC063-040030-
/O.CON.KARX.SV.W.0073.000000T0000Z-060704T0030Z/
LA CROSSE WI-
709 PM CDT MON JUL 3 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHERN LA CROSSE COUNTY...

AT 703 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED NEAR BURR OAK...OR
14 MILES NORTHWEST OF SPARTA...MOVING EAST AT 25 MPH.

THE STORM WILL LIKELY MOVE OUT OF FAR NORTHEAST LA CROSSE COUNTY
BEFORE THE WARNING EXPIRATION TIME.

LAT...LON 4407 9092 4391 9092 4403 9132 4406 9130
      4406 9122 4408 9119 4408 9116 4407 9115

$$

SHEA
000 
WWUS53 KARX 040028
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
728 PM CDT MON JUL 3 2006

WIC063-040035-
/O.EXP.KARX.SV.W.0073.000000T0000Z-060704T0030Z/
LA CROSSE WI-
728 PM CDT MON JUL 3 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LA CROSSE COUNTY
EXPIRES AT 730 PM CDT...

AT 725 PM...A STRONG THUNDERSTORM REMAINS OVER NORTHEAST LA CROSSE 
COUNTY...ABOUT 6 MILES NORTH OF BANGOR. THE STORM HAS WEAKENED SINCE 
THE WARNING WAS ISSUED...BUT MAY STILL CONTAIN HAIL FROM TIME TO 
TIME. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM SINCE 
THUNDERSTORMS COULD DEVELOP IN THE AREA RATHER QUICKLY. THE SEVERE
WEATHER RISK WILL LOWER OVER THE NEXT HOUR OR SO.

LAT...LON 4407 9092 4391 9092 4403 9132 4406 9130
      4406 9122 4408 9119 4408 9116 4407 9115

$$

SHEA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:17 PM CDT, 4 hours 26 minutes earlier.

Area forecast discussion, Jul 3, 2:17 PM CDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
217 PM CDT MON JUL 3 2006

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT

THE MAIN CONCERN FOR THIS PACKAGE WILL BE THE SEVERE WEATHER
THREAT THIS AFTERNOON AND EVENING.

THE JULY 3RD 12Z NAM WAS ABOUT 3-5C TOO DRY WITH THE 850 MB DEW
POINTS ACROSS THE UPPER MISSISSIPPI RIVER VALLEY. THIS MAY BE THE
REASON WHY THE NAM HAS SLIGHTLY LESSER PRECIPITATION THAN THE GFS
THIS AFTERNOON AND EVENING. THE NAM IS SLIGHTLY SLOWER THIS RUN
THAN THE 00Z AND 06Z RUNS. MEANWHILE THE GFS HAS BEEN CONTINUED TO
BE RATHER CONSISTENT DURING THE PAST 3 RUNS.

AT 2 PM...A CANADIAN COLD FRONT EXTENDED FROM MARQUETTE MICHIGAN
TO SIOUX FALLS SOUTH DAKOTA. CURRENTLY NO SHOWERS OR THUNDERSTORMS
ARE DEVELOPING ALONG THIS FRONT. HOWEVER THERE ARE SOME SHOWERS
AND THUNDERSTORMS DEVELOPING ACROSS NORTH CENTRAL IOWA AND SOUTH
CENTRAL MINNESOTA AND ACROSS SOUTHERN WISCONSIN. THIS ACTIVITY IS
DEVELOPING ALONG THE OLD OUTFLOW BOUNDARY FROM THE CONVECTION
ACROSS NORTHERN MINNESOTA AND NORTHERN WISCONSIN THIS MORNING.

IT STILL LOOKS LIKE IT WILL BE A RATHER ACTIVE AFTERNOON AND
EVENING ACROSS THE FORECAST AREA. THE LATEST WATER VAPOR IMAGERY
IS CURRENTLY SHOWING SOME DECENT MID LEVEL DRYING ACROSS EASTERN
NORTH DAKOTA...NORTHERN MINNESOTA...AND WESTERN UPPER MICHIGAN.
THIS TAKING PLACE BEHIND A STRONG MID LEVEL SHORT WAVE TROUGH. IN
ADDITION...THERE IS A WEAKER SHORT WAVE TROUGH MOVING EAST ACROSS
SOUTHWEST MINNESOTA AND NORTHWEST IOWA. THIS SYSTEM WILL MOVE EAST
ACROSS THE FORECAST AREA BETWEEN 4 PM AND 7 PM. THE WOOD LAKE
MINNESOTA PROFILER SHOWS A 70 KNOT 200 MB JET. THIS JET IS
FORECAST TO MOVE EAST ACROSS THE FORECAST AREA DURING THIS SAME
TIME PERIOD. THE UPPER LEVEL DIVERGENCE ASSOCIATED WITH THE RIGHT
ENTRANCE REGION OF THIS JET WILL ENHANCE THE UPPER VERTICAL
VELOCITIES ACROSS THE FORECAST AREA. THE EFFECTIVE 0-6 KM BULK
SHEAR CURRENTLY RANGES FROM 45 TO 55 KNOTS. THIS WOULD BE
SUPPORTIVE OF SOME SUPERCELL DEVELOPMENT. THE CLOUDS HAVE SOMEWHAT
LIMITED THE CAPES ACROSS WISCONSIN. EVEN WITH BEING SAID...THE
100 MB MIXED LAYER CAPES ARE STILL IN THE 1000-2000 J/KG RANGE.
MEANWHILE WHERE THE SUNSHINE HAS BEEN OUT LONGER ACROSS SOUTH
CENTRAL MINNESOTA AND NORTH CENTRAL IOWA...CAPES HAVE CLIMBED INTO
THE 2000 TO 3000 J/KG. THE CONVECTIVE INHIBITION IS ALMOST GONE
ACROSS THE FORECAST AREA. AS A RESULT...I WOULD NOT BE TOO
SURPRISED TO SEE A WATCH BOX ISSUED WITHIN THE NEXT HOUR. THE MAIN
SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS.

FROM LATE TONIGHT THROUGH TUESDAY NIGHT...A 1023 MB CANADIAN HIGH
WILL BUILD SOUTHEAST ACROSS THE UPPER MISSISSIPPI RIVER VALLEY.
MEANWHILE A 500 MB TROUGH WILL BE DIGGING SOUTHWARD INTO THE UPPER
MISSISSIPPI RIVER VALLEY AND GREAT LAKES. THIS WILL BRING COOLER AND
DRIER AIR INTO THE REGION. THE COOLEST DAY WILL BE LIKELY TUESDAY
WHEN 850 MB TEMPERATURES WILL RANGE FROM 10C TO 12C. DUE TO THIS
COLDER AIR ALOFT...I LOWERED THE HIGH TEMPERATURES BY 3 TO 5F.
THIS MAY NOT BE COOL ENOUGH YET...BUT AT LEAST IT IS A START IN
THE RIGHT DIRECTION. ON WEDNESDAY...850 MB TEMPERATURES WILL
LIKELY MODERATE BY ABOUT 2C. THIS WILL RESULT IN TEMPERATURES ABOUT
3F WARMER THAN TUESDAY/S HIGH TEMPERATURES. THE LOW TEMPERATURE
FORECAST WILL BE RATHER TRICKY ON TUESDAY NIGHT. EVEN THOUGH WE
HAVE A VERY DRY AIR MASS IN PLACE...THE COMBINATION OF PLANT
EVAPOTRANSPIRATION AND SHORT NIGHTS MAY KEEP US FROM APPROACHING
THE DEW POINTS.

ON WEDNESDAY...A 500 MB SHORT WAVE TROUGH WILL MOVE SOUTH THROUGH
THE GREAT LAKES. THE NAM ACTUALLY GENERATES SOME PRECIPITATION
ACROSS NORTHERN WISCONSIN. MEANWHILE THE GFS KEEPS THIS REGION
DRY. CONSIDERING THE LIMITED AMOUNT OF LOW LEVEL MOISTURE...I HAVE
KEPT OUR DRY FORECAST GOING.

.LONG TERM...THURSDAY THROUGH MONDAY

THE MEDIUM RANGE MODELS CONTINUE TO SHOW THAT A 500 MB RIDGE WILL
BUILD ACROSS THE UPPER MISSISSIPPI RIVER VALLEY ON THURSDAY...AND
THEN GRADUALLY FLATTEN OUT SOME AS WE APPROACH SUNDAY INTO MONDAY
AS A SERIES OF SHORT WAVES TROUGHS MOVE AROUND THE PERIPHERY OF
THIS RIDGE. AS THIS OCCURS...THE ECMWF...GFS...AND GEM MODELS ARE
IN VERY GOOD AGREEMENT THAT A COLD FRONT WILL MOVE SLOWLY EAST
THROUGH THE REGION FROM SUNDAY NIGHT THROUGH MONDAY. SINCE THE
MODELS HAVE BEEN HINTING AT THIS SCENARIO FOR THE LAST TWO DAYS...
I HAVE ADDED A CHANCE OF SHOWERS AND THUNDERSTORMS TO THIS TIME
PERIOD. FROM THURSDAY THROUGH SATURDAY...850 MB TEMPERATURES WILL
GRADUALLY WARM FROM AROUND 14C TO 18C. AS A RESULT...I HAVE KEPT
THE GRADUAL INCREASE OF HIGH TEMPERATURES THROUGH THIS TIME
PERIOD. ONE THING WHICH WILL HAVE TO BE WATCHED IS THE DRY SOILS.
THIS MAY RESULT IN HIGH TEMPERATURES BEING WARMER THAN MOS. THIS
WILL BE ESPECIALLY THE CASE IN THE SANDY RIVER VALLEYS.
&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

BOYNE
Hazardous weather outlook, Jul 3, 4:57 PM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
457 PM CDT MON JUL 3 2006

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-041000-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
457 PM CDT MON JUL 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG A COLD FRONT
BETWEEN 5 PM AND 10 PM...SPREADING FROM SOUTHEAST MINNESOTA INTO
SOUTHWEST WISCONSIN AND NORTHEAST IOWA. SOME OF THE STORMS WILL
BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY
THREATS. THERE IS A SMALLER THREAT OF ISOLATED TORNADOES...
ESPECIALLY EAST OF THE MISSISSIPPI RIVER INTO CENTRAL WISCONSIN.

THE SEVERE WEATHER THREAT WILL BE FIRST CONFINED TO A CORRIDOR FROM
AUSTIN TO WINONA TO BLACK RIVER FALLS FROM 5 PM TO 7 PM...WITH THESE
STORMS SPREADING INTO A DECORAH...LA CROSSE...TO SPARTA CORRIDOR
BETWEEN 6 AND 9 PM...AND THEN A OELWEIN TO RICHLAND CENTER CORRIDOR
FROM 7 PM THROUGH 10 PM. THE SEVERE WEATHER THREAT SHOULD DIMINISH
BY 10 OR 11 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION APPEARS LIKELY ACROSS THE AREA THIS EVENING.
SPOTTER GROUPS SHOULD BE READY TO BE ACTIVATED VERY QUICKLY AS
STORMS DEVELOP THIS EVENING.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

BINAU

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.